On the gradient flow of a one-homogeneous functional - Archive ouverte HAL Access content directly
Journal Articles Confluentes Mathematici Year : 2012

On the gradient flow of a one-homogeneous functional


We consider the gradient flow of a one-homogeneous functional, whose dual involves the derivative of a constrained scalar function. We show in this case that the gradient flow is related to a weak, generalized formulation of the Hele-Shaw flow. The equivalence follows from a variational representation, which is a variant of well-known variational representations for the Hele-Shaw problem. As a consequence we get existence and uniqueness of a weak solution to the Hele-Shaw flow. We also obtain an explicit representation for the Total Variation flow in one dimension and easily deduce basic qualitative properties, concerning in particular the ''staircasing effect''.
Fichier principal
Vignette du fichier
rotore09_11-3.pdf (195.18 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00627812 , version 1 (29-09-2011)
hal-00627812 , version 2 (11-10-2011)



Ariela Briani, Antonin Chambolle, Matteo Novaga, Giandomenico Orlandi. On the gradient flow of a one-homogeneous functional. Confluentes Mathematici, 2012, 03 (04), pp.617-635. ⟨10.1142/S1793744211000461⟩. ⟨hal-00627812v2⟩
297 View
174 Download



Gmail Facebook X LinkedIn More